MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/cad.0b013e3283645e1a

Медицинская библиотека · Anti-cancer drugs · 2013

Coadministration of lapatinib increases exposure to docetaxel but not doxorubicin in the small intestine of mice.

Hudachek Susan F, Gustafson Daniel L

Сравнительное исследованиеСтатьяПоддержка правительства СШАПеревод пока не подготовлен

Аннотация

Combination therapy is increasingly being utilized for the treatment of metastatic breast cancer. However, coadministration of drugs, particularly agents that are substrates for or inhibitors of p-glycoprotein, can result in increased tissue toxicity. Unfortunately, determination of levels of chemotherapeutics in human tissues is challenging, and plasma drug concentrations are not always indicative of tissue toxicokinetics or toxicodynamics, especially when tissue penetration is altered. The aim of the present work was to determine whether concomitant administration of compounds currently being combined in clinical trials for metastatic breast cancer treatment alters plasma and tissue pharmacokinetics in mice if both agents are p-glycoprotein substrates and/or inhibitors. Accordingly, we investigated the pharmacokinetic interactions of the classic cytotoxics and p-glycoprotein substrates docetaxel and doxorubicin when administered concurrently with the targeted agent and p-glycoprotein inhibitor lapatinib. Our time-course plasma and tissue distribution studies showed that coadministration of lapatinib with doxorubicin did not appreciably alter the pharmacokinetics of this anthracycline in the plasma or six tissues evaluated in mice, presumably because, at doses relevant to human exposure, lapatinib inhibition of p-glycoprotein did not significantly alter doxorubicin transport out of these tissue compartments. However, combining lapatinib with docetaxel significantly increased intestinal exposure to this chemotherapeutic, which has clinical implications for enhancing gastrointestinal toxicity. The significant lapatinib-docetaxel interaction is likely CYP3A4-mediated, suggesting that caution should be exercised when this combination is administered, particularly to patients with compromised CYP3A activity, and recipients should be monitored closely for enhanced toxicity, particularly for adverse effects on the intestine.

Для цитирования: Hudachek Susan F, Gustafson Daniel L. Coadministration of lapatinib increases exposure to docetaxel but not doxorubicin in the small intestine of mice.. Anti-cancer drugs. 2013. DOI: 10.1097/cad.0b013e3283645e1a.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.